High anxiety in PCT, any opinions needed

  1. High anxiety in PCT, any opinions needed


    Hello,

    I'm in the second week of PCT after the following cycle:

    Test E wk 1-12 500mg
    tren E wk 1-8 500mg
    hcg run 500iu weekly

    I"m currently doing Clomid and Nolva at 300/40 the first two days, then 100/20 after that. Right now (TWO WEEKS in) I'm at 50/20 because I thought maybe the clomid was causing the sides based on research here.

    IN the past week, I've been worrying excessively and getting major panic attacks. Am I doing too much PCT? Am I not doing enough? Any advice is greatly appreciated becasue this is really eating away at me, and my weight (I haven't eaten much).


  2. Clomid makes me crazy emotionally and psychologically along with pretty much everybody else. It is very stressful to feel like you are going crazy so that is like a downward spiral. It can give me so much anxiety I can't even eat. That's why I used it once and only once.

  3. hahaha look at ur dose of clomid!! how can u dose it that high and wonder why ur anxious? People do some retarded doses of serms. Look into the doctor prescribed dosages of the drug! Most doctors avoid touching the 100mg mark for that exact reason! And ur decided to shock ur system with 3x that amount!? Come on man research. More of the drug doesnt mean more positive effects when it comes to stuff like this, juice included. if you had done 50mg for the whole time, youd recover just fine and feel great as well! What you are doing i and many will consider to be an unnecessary overdose...
    •   
       


  4. I know when I did tren I had massive anxiety one day it freaked me out big time, I was driving, felt like butterfly's in my chest.. Crazy feeling. But then again that was while I was on cycle never had anything in pct.

    Never had anxiety while taking nolva either, was thinking if it had something to do with coming of the tren, hopefully someone else may know more about that and can chime in!

  5. And holy crap!! I only just looked at your doses!

    Like figdaddy mentioned... Extremely high pct dosage.

  6. It was ur clomid dose. End of story. Smarten up or don't inject yourself! As time passes you'll feel normal again. I promise that anxiety is temporary.... Just stop fking around!

  7. Mik14, in regards to your tren question, that anxiety was most likely related to prolactin sides. Prami or caber can handle this next time, assuming u weren't using either?

  8. Quote Originally Posted by Andy G
    Mik14, in regards to your tren question, that anxiety was most likely related to prolactin sides. Prami or caber can handle this next time, assuming u weren't using either?
    No I didn't use either. But iv gone natty since then aswell which I'm going to stick to. Seeing good results, recently had blood work and everything came back well so I'm pumped to go hard and natty!

    That's good to know, I didn't realize increase in prolactin can cause anxiety like that! Cheers!

  9. im having anxiety from my clomid 25mg daily and aromasin 12.5 eod. had test levels checked on 8th day of pct. results said my T levels were only 76ng/dl
  

  
 

Similar Forum Threads

  1. Adex/Aromasin in PCT any good?
    By MrZ in forum Post Cycle Therapy
    Replies: 12
    Last Post: 10-20-2009, 08:25 AM
  2. Need Help in restoring libido In PCT
    By Zombie in forum Anabolics
    Replies: 59
    Last Post: 06-30-2006, 02:37 PM
  3. Replies: 171
    Last Post: 05-23-2006, 04:49 AM
  4. Replies: 14
    Last Post: 01-24-2005, 04:10 PM
  5. PCT with IMPACT? Any opinions?
    By Mr.50 in forum Anabolics
    Replies: 12
    Last Post: 12-11-2004, 12:28 PM
Log in
Log in